# SDR DL767041108

- Difficulty date: December 16, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 66,390 hours, 32,285 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 261780107
- Part serial: 071
- Condition: Intermittent
- Location: Fire Warning
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FWD CARGO FIRE LIGHT PLUS BELL CAME ON DURING TAXI IN.  REPLACED FIRE CARD M10427 IN P-54 PANEL.  SYSTEM CHECKS NORMAL PER M/M.  PER CVG FIRE DEPT, NO EVIDENCE OF SMOKE, ODOR, OR FIRE FOUND.
